Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 9, Pages 1289–1304 (Mi zvmmf3017)  

Iterative regularization of a penalty method for an infinite-dimensional saddle-point search problem

N. M. Novikova

Moscow

Full text: PDF file (1615 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:9, 16–28

Bibliographic databases:
UDC: 519.85
MSC: Primary 90C48; Secondary 49M30
Received: 25.06.1990

Citation: N. M. Novikova, “Iterative regularization of a penalty method for an infinite-dimensional saddle-point search problem”, Zh. Vychisl. Mat. Mat. Fiz., 31:9 (1991), 1289–1304; U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 16–28

Citation in format AMSBIB
\Bibitem{Nov91}
\by N.~M.~Novikova
\paper Iterative regularization of a penalty method for an infinite-dimensional saddle-point search problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 9
\pages 1289--1304
\mathnet{http://mi.mathnet.ru/zvmmf3017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1145199}
\zmath{https://zbmath.org/?q=an:0745.90077}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 9
\pages 16--28
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JR48700003}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3017
  • http://mi.mathnet.ru/eng/zvmmf/v31/i9/p1289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:189
    Full text:78
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022